Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe stomach pain, vomiting, diarrhea since days. History of bulimia. Any ideas?

i m really worried about my health lately and i don t know what is wrong but i have been having serious stomach pains lately and i have been vomiting and suffering from diarrhea , i haven t had a temperature or anything that may indicate that i have a fever . but about 2 weeks ago i had my first drink of vodka and i was pretty sick from that (vomiting, dizzy) but that went away. I have been bulimic in the past and i was wondering if that could have any effect on my health because I haven t been eating properly since and everytime i eat i vomit. can you please help me with an idea as to what this could be?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Stomach pain, diarrhea and vomiting suggest that you are having an abdominal infection. You may have an infection without the fever. You should always take a course of antibiotics. The other possibility is that you could be having a gastritis which is a condition where there is excess f acid formation which also leads to regurgitation which causes pain and loose stool. If you are vomiting a lot, try eating dry stuff like buscuits initially. You also have to maintain the body fluids. ORS may help in this regard. If vomitings still dont stop then drugs like domperidone and metoclopromide might help.
Hope I am able to solve your concerns.
Have a nice day.
Answered: Wed, 19 Dec 2012
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor